RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2017, Volume 10, Issue 2, Pages 199–205 (Mi jsfu540)  

This article is cited in 2 scientific papers (total in 2 papers)

Correctness of a two-dimensional Cauchy problem for a polynomial difference operator with constant coefficients

Marina S. Apanovicha, Evgeny K. Leinartasb

a Krasnoyarsk State Medical University, Partizana Zheleznyaka, 1, Krasnoyarsk, 660022, Russia
b Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: The correctness of Cauchy problem for a polynomial difference operator is studied. An easily verifiable sufficient condition for correctness of a two-dimensional Cauchy problem for an operator with constant coefficients is proved.

Keywords: polynomial difference operator, Cauchy problem, correctness.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation NSh-9149.2016.1
The work of the second author was financed by a grant of the President of the Russian Federation for state support of leading scientific schools (no. NSh-9149.2016.1).


DOI: https://doi.org/10.17516/1997-1397-2017-10-2-199-205

Full text: PDF file (109 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.55
Received: 16.11.2016
Received in revised form: 08.02.2017
Accepted: 20.02.2017
Language:

Citation: Marina S. Apanovich, Evgeny K. Leinartas, “Correctness of a two-dimensional Cauchy problem for a polynomial difference operator with constant coefficients”, J. Sib. Fed. Univ. Math. Phys., 10:2 (2017), 199–205

Citation in format AMSBIB
\Bibitem{ApaLei17}
\by Marina~S.~Apanovich, Evgeny~K.~Leinartas
\paper Correctness of a two-dimensional Cauchy problem for a polynomial difference operator with constant coefficients
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2017
\vol 10
\issue 2
\pages 199--205
\mathnet{http://mi.mathnet.ru/jsfu540}
\crossref{https://doi.org/10.17516/1997-1397-2017-10-2-199-205}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412014600007}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu540
  • http://mi.mathnet.ru/eng/jsfu/v10/i2/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. K. Leinartas, T. I. Yakovleva, “The Cauchy problem for multidimensional difference equations and the preservation of the hierarchy of generating functions of its solutions”, Zhurn. SFU. Ser. Matem. i fiz., 11:6 (2018), 712–722  mathnet  crossref
    2. E. K. Leinartas, M. S. Apanovich, “On correctness of Cauchy problem for a polynomial difference operator with constant coefficients”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 26 (2018), 3–15  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:4047
    Full text:31
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019